# SDR SWAA2014021825274

- Difficulty date: January 30, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 63,016 hours, 51,582 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB LOWER CHORD CRACKED AT WBL 135.5, BETWEEN STATION 2 TO STATION 3.  REPAIRED CHORD IAW EA.
